# SDR SWAA111704

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 62,189 hours, 59,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 TO STR 3.  REPAIRED RIB CHORD PER ACO.
